# SDR FDEA201207312791

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048400400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232UG HAS MISSING EDGE FILLER ON AFT EDGE (3 INCHES) AND AROUND CLEVIS CUTOUT (10 INCHES) ALSO SMALL PUNCTURED AREA LOCATED 0.5 INCH FROM AFT EDGE.   FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
